advertisement
Question
Posted by: Sai_001 | 2007/12/10

posting 2183

Its couple days and i have the same symptoms. Only for the past 3 days i am getting pain in my lower abdomen and lower back. My gynae asked me to do a pregnancy test. I dont know what to do,i am trying desperately to fall pregnant. Could i be pregnant and could this be a miscarriage?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may just be your body readjusting to being off the Pill. If the pain persists see your GP.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Sai_001 | 2007/12/11

I am only on the pill for 3 months to regulate my cycle. I have never had these symptoms before. Now i also noticed i have s slight vaginal itch as well.

I did do a pregnancy test yesterday results came out negative. I am so upset,my gynae is on leave and will be back in jan i have to make an appointment with my gp to check whats wrong.

Reply to Sai_001
Posted by: Nix | 2007/12/10

you have only been off the pill for a week now. give your body a chance. this is probably just your body adjusting to not being on the pill. it takes healthy couples who have NEVER been on contraception up to 1 year to fall pregnant.

Reply to Nix
Posted by: gina | 2007/12/10

do as you gyne said you will never know and no one can tell you if you are preggies or not

Reply to gina

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement